# SDR NOCA17906

- Difficulty date: October 23, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 6225001109
- Part serial: 4028
- Condition: Inoperative
- Location: Vor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT RMI NR 2 VOR INOP.  FLAG IN VIEW.  REMOVED AND REPLACED RIGHT RDMI PER MM 34-22-05, OPS CHECK NORMAL.
